# SDR R61A20070003

- Difficulty date: February 6, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000012
- Aircraft time: 7,528 hours, 5,169 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Unknown
- Location: Le Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLAT FAIL MESSAGE ON LANDING.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE CLEARED THE SLAT ACE INHIBITS TEST AND BRAKE RELEASE TEST.  INSPECTED SLAT TRACKS, ACTUATORS, SKEW SENSORS AND DRIVE SHAFTS.  PERFORMED FUNCTIONAL/OPERATIONAL TEST SYSTEM OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.
